Advertisement

Applied Mathematics and Mechanics

, Volume 20, Issue 10, pp 1160–1166 | Cite as

On probabilistic norm of a linear operators and space of operators

  • Fang Jinxuan
Article
  • 22 Downloads

Abstract

Since the PN space (E,F) which satisfies condition (PN-5) is just a Menger PN-space (E,F, min) the results with regard to probabilistic norms of linear operators on PN-spaces obtained by Xiao Jianzhong have bigger limitations. In this paper, problems respecting probabilistic norms of linear operators and spaces of operators are studied on more general Menger PN-spaces. The results presented improve and generalize the corresponding results by Xiao.

Key words

probabilistic normed space probabilistic norm of a linear operator space of operators 

CLC number

O177.99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Xiao Jianzhong. Probabilistic norm of linear operators on M-PN space and description of their boundedness [J].J Math Res Exposition, 1990,13 (4): 631–632. (in Chinese)Google Scholar
  2. [2]
    Xiao Jianzhong, Jiang Xingguo. Probabilistic norm of linear operators on PN space [J].Applied Mathematics and Mechanics (English Ed), 1997,18(3): 307–313.Google Scholar
  3. [3]
    Zhang Shisheng. Basic theory and applications of probabilistic metric spaces (I) [J].Applied Mathematics and Mechanics (English Ed), 1988,9 (2): 123–133.Google Scholar
  4. [4]
    Fang Jinxuan. On probabilistic normed spaces and condition (PN-5) [J].J Nanjing Normal University (Natural Science), 1988,21(1): 10–11, (in Chinese)Google Scholar
  5. [5]
    Fang Jinxuan. Fixed point theorems of local contraction mappings on Menger spaces [J].Applied Mathematics and Mechanics (English Ed), 1991,12(4): 363–372.Google Scholar
  6. [6]
    Zhang Shisheng. Basic theory and application of probabilistic metric spaces (II) [J].Applied Mathematics and Mechanics (English Ed), 1988,9(3): 213–225.Google Scholar
  7. [7]
    Zhang Shisheng.Fixed Point Theory and Applications [M]. Chongqing: Chongqing Press, 1984. (in Chinese)Google Scholar
  8. [8]
    Lin Xi. Linear operators on probabilistic normed spaces [J].J Engineering Math, 1987,4(2): 43–48. (in Chinese)Google Scholar
  9. [9]
    Gong Huaiyun. Linear operators on probabilistic normed spaces [J].J Mathe Res Exposition, 1990,10(2): 239–242. (in Chinese)Google Scholar
  10. [10]
    Ding Guanggui.Selective Lectures on Topological Linear Spaces [M]. Nanning: Guagxi Educational Press, 1987. (in Chinese)Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1999

Authors and Affiliations

  • Fang Jinxuan
    • 1
  1. 1.Department of MathematicsNanjing Normal UniversityNanjingP R China

Personalised recommendations